UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

An ANOVA model for dependent random measures

De Iorio, M; Muller, P; Rosner, GL; MacEachern, SN; (2004) An ANOVA model for dependent random measures. JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION , 99 (465) pp. 205-215. 10.1198/016214504000000205.

Full text not available from this repository.
Type: Article
Title: An ANOVA model for dependent random measures
DOI: 10.1198/016214504000000205
Keywords: Science & Technology, Physical Sciences, Statistics & Probability, Mathematics, dependent Dirichlet process, hierarchical models, nonparametric Bayes, DIRICHLET PROCESS PRIOR, NONPARAMETRIC PROBLEMS, BAYESIAN-ANALYSIS, PRIORS, DISTRIBUTIONS, MIXTURE, FUNCTIONALS, INFERENCE, SCHEMES, TRIAL
URI: http://discovery.ucl.ac.uk/id/eprint/1360506
Downloads since deposit
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item